# SDR ASAA2019123061719

- Difficulty date: December 26, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 41,356 hours, 12,267 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN LEFT SIDE WINDOW HEAT OVER HEAT ILLUMINATED AT CRUISE FL340, RAN QRH WITH SWITCH OFF THEN BACK ON. OPS NORMAL. GROUNDED - YES. GROUND FUNCTIONAL CHECK GOOD IAW B737-800 AMM 30-41-11.
